Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Trying to conceive, have elevated prolactin level, taking dostinex. Is it possible to lower it without taking medicines?

hie doctor,i am 25 yr old female newly married for four months.and i have slightly elevated problem but periods are and hubby trying to concieve for 2.5 months?i took dostinex twice a week as per doctor advice.I want to ask can i leave this treatment and wait for few months till prolactin level comes down on its own?is it possible or i must have to have medicine to lower high prolactin level?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
lowering of prolactin levels is mandatory for conception to occur and it wont happen till they get normalised.
but in case conception occurs while you are still on drugs it is not harmful for fetus so dont worry and continue with medicine
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor